# SDR NWAA081563162

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 13,826 hours, 7,033 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 351005301
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS COFFEEMAKER MADE A LOUD POP WITH SMOKE, LANDING UNEVENTFUL.  FOUND COFFEEMAKER BOTTOM DAMAGED AND CIRCUIT BREAKER ON BACK OF COFFEEMAKER POPPED.  REPLACED COFFEEMAKER AND CHECKS OK.
